# SDR AALA202408289038

- Difficulty date: August 24, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FUEL TANK ACCESS PANEL 540JB BOLT HOLES WORN. REPLACED ACCESS PANEL PER TASK CARD 26C54057020.
